Dipòsit Digital de Documents de la UAB 14 registres trobats  1 - 10següent  anar al registre: La cerca s'ha fet en 0.01 segons. 
1.
26 p, 414.4 KB New lower bounds for the Hilbert numbers using reversible centers / Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we provide the best lower bounds, that are known up to now, for the Hilbert numbers of polynomial vector fields of degree N,, for small values of N. These limit cycles appear bifurcating from symmetric Darboux reversible centers with very high simultaneous cyclicity. [...]
2019 - 10.1088/1361-6544/aae94d
Nonlinearity, Vol. 32, Núm. 1 (January 2019) , p. 331-355  
2.
28 p, 445.8 KB Periodic oscillators, isochronous centers and resonance / Ortega, Rafael (Universidad de Granada. Departamento de Matemática Aplicada) ; Rojas, David (Universidad de Granada. Departamento de Matemática Aplicada)
An oscillator is called isochronous if all motions have a common period. When the system is forced by a time-dependent perturbation with the same period the dynamics may change and the phenomenon of resonance can appear. [...]
2019 - 10.1088/1361-6544/aaee9a
Nonlinearity, Vol. 32, Núm. 3 (March 2019) , p. 800-832  
3.
23 p, 801.7 KB On the multiple zeros of a real analytic function with applications to the averaging theory of differential equations / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Maza, Susanna (Universitat de Lleida. Departament de Matemàtica)
In this work we improve the classical averaging theory applied to -families of analytic T-periodic ordinary differential equations in standard form defined on R. First we characterize the set of points z_0 in the phase space and the parameters where T-periodic solutions can be produced when we vary a small parameter . [...]
2018 - 10.1088/1361-6544/aab592
Nonlinearity, Vol. 31, issue 6 (2018) , p. 2666-2688  
4.
31 p, 573.9 KB Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
2017 - 10.1088/1361-6544/aa7e95
Nonlinearity, Vol. 30 Núm. 9 (2017) , p. 3560-3586  
5.
36 p, 2.3 MB Tongues in Degree 4 Blaschke Products / Canela Sánchez, Jordi (Inst. of Math. Polish Academy of Sciences(Poland)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
The goal of this paper is to investigate the family of Blasche products B_a(z)=z^3-a1- which is a rational family of perturbations of the doubling map. We focus on the tongue-like sets which appear in its parameter plane. [...]
2016
Nonlinearity, Vol. 29 (2016) , p. 3464-3495  
6.
13 p, 615.6 KB Limit cycles of linear vectors on manifolds / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
It is well known that linear vector fields on the manifold R^n cannot have limit cycles, but this is not the case for linear vector fields on other manifolds. We study the periodic orbits of linear vector fields on different manifolds, and motivate and present an open problem on the number of limit cycles of linear vector fields on a class of C^1 connected manifold.
2016
Nonlinearity, Vol. 29 (2016) , p. 3120-3131  
7.
15 p, 424.0 KB Higher order averaging theory for finding periodic solutions via Brouwer degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
In this paper we deal with nonlinear differential systems of the form x′(t) = Xki=0εiFi(t, x) + εk+1R(t, x, ε), where Fi : R × D → Rn for i = 0, 1, · · · , k, and R : R × D × (−ε0, ε0) → Rn are continuous functions, T–periodic in the first variable, being D an open subset of Rn, and ε a small parameter. [...]
2014
Nonlinearity, Vol. 27 (2014) , p. 563-583  
8.
1 p, 449.8 KB Corrigendum: Higher order averaging theory for finding periodic solutions via Brouwer degree (2014 Nonlinearity 27 563) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas(Brazil). Departamento de Matemática)
2014
Nonlinearity, Vol. 27 (2014) , p. 2417  
9.
12 p, 727.4 KB On the extensions of the Darboux theory of integrability / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Recently some extensions of the classical Darboux integrability theory to autonomous and non-autonomous polynomial vector fields have been done. The classical Darboux integrability theory and its recent extensions are based on the existence of algebraic invariant hypersurfaces. [...]
2013
Nonlinearity, Vol. 26 Núm. 8 (2013) , p. 2221-2229  
10.
23 p, 2.2 MB Numerical continuation of families of heteroclinic connections between periodic orbits in a Hamiltonian system / Barrabés Vera, Esther (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística) ; Mondelo González, José María (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ollé, Merce (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
This paper is devoted to the numerical computation and continuation of families of heteroclinic connections between hyperbolic periodic orbits of a Hamiltonian system. We describe a method that requires the numerical continuation of a nonlinear system that involves the initial conditions of the two periodic orbits, the linear approximations of the corresponding manifolds and a point in a given Poincaré section where the unstable and stable manifolds match. [...]
2013
Nonlinearity, Vol. 26 (2013) , p. 2747-2765  

Dipòsit Digital de Documents de la UAB : 14 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.